MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. LIFESHIELD¿PRIMARY SET PIGGYBACK WITH BACKCHECK VALVE, 2 CLAVE¿ Y-SITES, 100 INC; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. LIFESHIELD¿PRIMARY SET PIGGYBACK WITH BACKCHECK VALVE, 2 CLAVE¿ Y-SITES, 100 INC; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 12662-28
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a primary plum administration set, and it was reported that there were black spots or defects with the tubing.There were no reported patient involvement and no reported patient harm.
 
Additional Manufacturer Narrative
The device is not available for investigation however a photo review should be performed, and a supplemental report will be submitted.D4: only di provided as lot number is unknown.(b)(6).

Brand Name
LIFESHIELD¿PRIMARY SET PIGGYBACK WITH BACKCHECK VALVE, 2 CLAVE¿ Y-SITES, 100 INC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CA 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25356983
Report Number9615050-2026-00330
Device Sequence Number10612990
Product Code FPA
UDI-Device Identifier10887787005643
UDI-Public(01)10887787005643
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number12662-28
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown